# SDR USAA2014061300028

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 10,068 hours, 3,524 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT ROW 27 INOPERATIVE.  SECURED WIRE HARNESS FOR OVERHEAD EMER LIGHT ROW 27.
